IDEAS home Printed from https://ideas.repec.org/a/eee/jmvana/v24y1988i1p11-30.html
   My bibliography  Save this article

On the structure of admissible linear estimators

Author

Listed:
  • Klonecki, W.
  • Zontek, S.

Abstract

Using a technique originated by A. Olsen, J. Seely, and D. Birkes (Ann. Statist. 4 (1976), 878-890) and developed by L. R. LaMotte (Ann. Statist. 10 (1982), 245-256) we establish necessary conditions of C. R. Rao's type (Ann. Statist. 4 (1976), 1023-1037) for a linear estimator to be admissible among the class of linear estimators in a general linear model. They are shown to be sufficient for the regression model with a nonnegative definite covariance matrix and for the model with the mean lying in a subspace and the covariance operators varying through the set of all nonnegative definite symmetric matrices. From these results necessary and/or sufficient conditions for admissibility of nonhomogeneous estimators are also derived.

Suggested Citation

  • Klonecki, W. & Zontek, S., 1988. "On the structure of admissible linear estimators," Journal of Multivariate Analysis, Elsevier, vol. 24(1), pages 11-30, January.
  • Handle: RePEc:eee:jmvana:v:24:y:1988:i:1:p:11-30
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0047-259X(88)90098-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Ewa Synówka-Bejenka & Stefan Zontek, 2008. "A characterization of admissible linear estimators of fixed and random effects in linear models," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 68(2), pages 157-172, September.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:24:y:1988:i:1:p:11-30. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.